# SDR DALA2024121111631

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 16,116 hours, 1,881 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mechanic Error
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3411 MISDRILLED AT VIASAT #2 FITTING LOCATION BETWEEN FR60 AND 61, STRINGER P'1 AND P'2. CORRECTIVE ACTION: REPAIRED PER ER/A 622812-14 REV ORIGINAL. (0702416)
